Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a simple type of algebra in which the cancellation law of addition does not hold


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 40 (1934), 914-920
DOI: https://doi.org/10.1090/S0002-9904-1934-06003-8
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 857--859
MathSciNet review: 1562999
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-06003-8